# SDR ASAA2017012219973

- Difficulty date: January 22, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N593AS
- Make and model: Boeing 737890
- Aircraft serial: 35107
- Aircraft time: 33,523 hours, 10,269 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Out Of Limits
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING T/C 78273000 A FAULT CODE APPEARED ON THE NR 1 ENGINE 73-31371 UPPER EGT SECTORS READING HIGH,  ECONOMIC FAULT. ACFT GROUNDED. PERFORMED FIM 73-11 TASK 801. PERFORMED AMM 77-21-01. INSPECTED AND FOUND S3 AND S4 EGT PROBES OUT OF LIMITS. REMOVED AND REPLACED S3 AND S4 EGT PROBES IAW AMM 77-21-01. EEC TEST PASSED IAW AMM 73-21-00.
